# SDR ASAA2021032434403

- Difficulty date: March 24, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 30,109 hours, 9,646 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX RADAR AUTO FUNCTION IS INOP IN THE CAPTAINS POSITION. WHEN AUTO IS SELECTED, BOTH CAPT'S AND  F/O'S DU DISPLAY WX AND GRD RETURNS. GROUND RETURNS EXTINGUISHES ON F/O'S SIDE AFTER APPROX 15 SEC. BUT GRD RETURNS REMAIN ON CAPT'S SIDE WX RADAR TEST PATTERN IS NORMAL = WX RADAR FUNCTIONS NORMALLY ON BOTH SIDES WITH MAN SELECTED. GROUNDED - YES. PERFORMED WX RADAR BITE PER B737-900 FIM 34-43 TASK 801 WITH NO FAULTS FOUND. PERFORMED WX RADAR OPERATIONAL TEST AND SYSTEM TEST PER B737-900 AMM 34-43-00 WITH NO DEFECTS. OBSERVED PROPER FUNCTION OF AUTO MODE ON BOTH NAV DISPLAYS WITH EITHER DISPLAY SOURCE SELECTED, AND OBSERVED CORRECT SWITCHING BETWEEN AUTO AND MANUAL TILT FUNCTIONS ON BOTH DISPLAYS. OBSERVED PROPER OPERATION OF LEFT AND RIGHT GROUND CLUTTER SUPPRESSION INHIBIT SWITCHES (OBSERVED NUMEROUS GROUND CLUTTER TARGETS WHEN PRESSED. CLUTTER SUPPRESSED ON BOTH DISPLAYS WHEN RELEASED).
